# SDR AALA202412055572

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 28,798 hours, 12,004 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: C20626200
- Part serial: AS018C20626
- Condition: Failed
- Location: Zone 700
- Part time: 447 hours, 212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 TIRE BLOWN ON; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. REMOVE AND REPLACED NUMBER 2 TIRE.
